MAUDE Adverse Event Report: BECTON DICKINSON BD¿ LARGE SHARPS COLLECTOR 34L; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ LARGE SHARPS COLLECTOR 34L; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305602
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.(b)(4).Medical device expiration date: unknown.Device manufacture date: unknown.Device evaluated by mfr: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd¿ large sharps collector 34l the lid was missing on 8 pieces.There was no report of patient impact.The following information was provided by the initial reporter: the sharps containers did not have lids.1 case of 8 pieces.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by customer that the sharps containers did not have lids could not be verified due to the product not being returned for failure investigation.Based on the information provided, the dhr review process was unable to be performed since there was no lot number provided.A review of the ncmr¿s was performed; the result showed no issues reported for missing lids for the same part number throughout the last twelve months.Based on information provided it was not possible to confirm the root cause like a failure mode related to the manufacturing process since information such as method used to handle, shipped partial sells and controls to storage the remaining product within distributor facility is unknown.The controls were verified within the manufacturing process and confirmed as capable to detect the reporting failure mode (missing lids).If additional information that would help to determine the root cause can be provided, then a new complaint record will be open to initiate a new investigation path.All the complaint information was captured for tracking and trending purposes.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD¿ LARGE SHARPS COLLECTOR 34L
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16272353
Report Number2243072-2023-00098
Device Sequence Number15342061
Product Code FMI
UDI-Device Identifier00382903056026
UDI-Public(01)00382903056026
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305602
Device Catalogue Number305602
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown